# SDR SWI2025F00145

- Difficulty date: October 16, 2024
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N127SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000441
- Aircraft time: 24,920 hours, 14,506 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 EA HOLE MISDRILLED IN RH HORIZONTAL STAB UPPER SKIN AT STRINGER 8 BETWEEN RIBS 5 AND 6     (FILED CLOSED)    REMOVED AND REPLACED STRINGER 8 ON RH HORIZONTAL STAB UPPER SKIN PER SRM 51-40-08  OEM PART REPLACEMENT NO CHANGE IN WEIGHT AND BALANCE
